Yes. But you should wait at least 5 minutes between drops.
I had an allergic reaction to Tobrex drops for eyes, they have prescribed me Tobradex (tobramycin and dexamethasone) now for the ears. Are they different? Is it safe to take them?
No. You need to contact your doctor to get a substitute. Although the dexamethasone in Tobradex (tobramycin and dexamethasone) may mask your allergic reaction to tobramycin initially, it will act up when you stop using the drop.
How so? Tobradex (tobramycin and dexamethasone) is an ointment or drop. How did you overdose on it?
Combination pink eye. This a combination of antibiotic tobramycin and cortisone used topically to treat certain types of susceptible bacterial not viral pink eye.
Combination. Combination of the antibiotic tobramycin and the steroid dexamethasone. This drug is used for many infectious and inflammatory eye conditions.
Antibiotic, steroid. Tobradex (tobramycin and dexamethasone) is a combination drop, an antibitic called tobramycin and a steroid called dexamethasone.
Tobradex (tobramycin and dexamethasone) Tobradex (tobramycin and dexamethasone) has a steroid - and the main risk is elevated eye pressure. Please see your eye doctor to have your eye pressure checked.
Yes, . The dex part of tobradex (tobramycin and dexamethasone), is a steroid. Tobradex (tobramycin and dexamethasone) is not indicated for bacterial infection.
Not a good idea. If you are thinking of using leftover med for your kid, it is not a good idea. If your kid has pinkeye, I would at least consult with his/her doc. Instillation of this steroid/abx drop in some cases can allow a viral infection by the herpes virus to cause long term damage.
Part of treatment. Use of tobradex (tobramycin and dexamethasone) is a combination of antibiotic and steroid which helps treat infection portion of sty and manage inflammation. This plus adequate drainage is often effective. You should see a local opthalmologist to manage. Prolonged use of tobradex (tobramycin and dexamethasone) is not recommended due to risk of fungal infections, etc in the eye.